# SDR 06FDEA1568

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 789
- Aircraft time: 12,391 hours, 6,671 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4909505
- Part serial: 01146
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP SYS 2 FAULT LIGHT ILLUMINATED ON OVERHEAD PANEL WITH ASSOCIATED FLAP FAULT ON ECAM.  FOLLOWED QRH.  F/O HAD NO HOOK INDICATION.  COULD NOT RECOVER SYSTEM.  EMERGENCY DECLARED.  FOUND NR 2 SFCC FLAP FAULT SHOWING 5 FAULT BALLS = BAD SFCC.  PART NIS RDU.  RESET C/W.  CYCLED FLAPS UP DOWN SEVERAL TIMES, CHECKED GOOD.  TEST PER MM 27-51-0  0-5 GOOD.  PLACED NR 2 SFCC ON MEL.  COMPUTER REMOVED AND REPLACED THE NR 2 SFCC PER A300-600 MM 27-51-18-4, OPS CHECKS GOOD PER A300-600 MM 27-51-00-5, SYSTEM OK FOR SERVICE.
